# SDR SWAA2022071115501

- Difficulty date: June 5, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 53,067 hours, 31,572 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 129.50 AT 25 INCHES FROM FRONT SPAR AT LT HORIZONTAL STABILIZER 2022-307288 / [01] EQUIPMENT P/N PHASEC 3D; S/N CZ1026/09; DUE DATE 08-SEP-22 WAS USED;[02] PERFORMED REPAIR ON INSPAR RIB 129.50 AT 25 INCHES FROM FRONT SPAR AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 SEE INDIVIDUALS SIGN OFF BELOW;[03] PERFORMED REPAIR ON INSPAR RIB 129.50 AT 25 INCHES FROM FRONT SPAR AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 SEE INDIVIDUALS SIGN OFF BELOW RII ACCOMPLISHED
